# SDR FDEA202112233128

- Difficulty date: December 23, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 87,764 hours, 21,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, FOUND BEADED DOUBLER CRACKED AT STATION XOS = 755. LEFT HAND WING STATION XOS = 755 CRACKED BEADED DOUBLER REPAIRED AND REPAIR   PARTS INSTALLED AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15 AT LEFT HAND WING FIXED   LEADING EDGE COMPARTMENT INNER BETWEEN XOS 754 AND XOS 759. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
